Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 35, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 12, 2013, 11:50 PM CDT for Travis County, Williamson County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 12, 2013, 11:50 PM CDT (04:50 UTC)
- Expired
- Oct 13, 2013, 2:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 22 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 12:45 AM CDT | FLASH FLOOD | Pflugerville, TX | PD REPORTS SEVERAL ROADS AND LOW WATER CROSSINGS NOT PASSABLE IN THE CITY DUE TO RISING WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.8 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1697 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
996
WGUS54 KEWX 130450
FFWEWX
TXC453-491-130700-
/O.NEW.KEWX.FF.W.0035.131013T0450Z-131013T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1150 PM CDT SAT OCT 12 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TRAVIS COUNTY...
CENTRAL WILLIAMSON COUNTY...
* UNTIL 200 AM CDT.
* AT 1145 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
FLASH FLOODING ACROSS TRAVIS AND WILLIAMSON COUNTIES..ESPECIALLY
ALONG HIGHWAY 35 FROM SUNSET VALLEY NORTHWARD TO WEST OF GRANGER.
RADAR ESTIMATES AROUND 2 TO 4 INCHES OF RAINFALL WITHIN THE PAST
COUPLE OF HOURS WITH ADDITIONAL ONE TO TWO INCHES POSSIBLE WITHIN
THE NEXT HOUR SO.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ANDERSON
MILL...AUSTIN...AUSTIN BERGSTROM INT AP...GEORGETOWN...GRANGER...
PFLUGERVILLE...ROUND ROCK...TANGLEWOOD FOREST...TAYLOR...
WINDEMERE...BARTLETT...GRANGER DAM...HUTTO...MANOR...MANSFIELD
DAM...ONION CREEK...ROLLINGWOOD...WEIR AND WEST LAKE HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 3074 9727 3071 9725 3004 9772 3024 9799
3086 9756
$$2 follow-up statements
145
WGUS74 KEWX 130538
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1238 AM CDT SUN OCT 13 2013
TXC453-491-130700-
/O.CON.KEWX.FF.W.0035.000000T0000Z-131013T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-WILLIAMSON TX-
1238 AM CDT SUN OCT 13 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
CENTRAL WILLIAMSON AND TRAVIS COUNTIES...
AT 1228 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER TRAVIS COUNTY
INCLUDING AUSTIN. THE STORMS WERE MOVING NORTHEAST AT 10 TO 15 MPH.
RAINFALL RATES WERE ESTIMATED AT 2 TO 3 INCHES AN HOUR. LCRA RAIN
GAUGES ACROSS TRAVIS COUNTY HAVE RECORDED 2 TO 5 INCHES OF RAINFALL
OVER THE PAST 2 HOURS. RUNOFF FROM THE HEAVY RAIN HAS CAUSED A RISE
ON WILLIAMSON CREEK AT OAK HILL. SOME LOW WATER CROSSINGS HAVE ALSO
BEEN CLOSED WEST OF I-35 AND SOUTH OF HIGHWAY 290.
LOCATIONS IN THE WARNING AREA INCLUDE WINDEMERE...WEST LAKE HILLS...
ROLLINGWOOD...PFLUGERVILLE...MANSFIELD DAM...MANOR...AUSTIN...WEIR...
TAYLOR...ROUND ROCK...HUTTO...GRANGER DAM...GRANGER...GEORGETOWN...
BARTLETT AND ANDERSON MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 3074 9727 3071 9725 3004 9772 3024 9799
3086 9756
$$985 WGUS74 KEWX 130627 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 127 AM CDT SUN OCT 13 2013 TXC453-491-130700- /O.CON.KEWX.FF.W.0035.000000T0000Z-131013T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TRAVIS TX-WILLIAMSON TX- 127 AM CDT SUN OCT 13 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTH CENTRAL WILLIAMSON AND TRAVIS COUNTIES... AT 118 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT THUNDERSTORMS PRODUCING FLASH FLOODING ACROSS AUSTIN MOVING TOWARDS PFLUGERVILLE. MOVEMENT IS NORTHEAST AT 10 MPH. THE STORMS WERE WEAKENING...HOWEVER RAINFALL RATES WERE STILL ESTIMATED AT 1 TO 2 INCHES AN HOUR. RUNOFF HAS RESULTED IN SIGNIFICANT RISES ON WILLIAMSON CREEK AND BARTON CREEK. LOW WATER CROSSINGS ARE ALSO CLOSED SOUTHWEST OF DOWNTOWN AUSTIN AND IN PFLUGERVILLE. OTHER LOCATIONS IN THE WARNING AREA INCLUDE MANOR...WINDEMERE AND ROUND ROCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED AREA. TURN AROUND DON'T DROWN. && LAT...LON 3063 9772 3047 9742 3004 9772 3024 9799 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 12, 11:21 PM CDT, 29 minutes earlier.
Area forecast discussion, Oct 12, 11:21 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1121 PM CDT SAT OCT 12 2013 .AVIATION... A MOIST UNSTABLE WEATHER PATTERN FOR THE NEXT 24 HOURS AS DISTURBANCES IN THE WSWLY FLOW ALOFT WILL INTERACT WITH MOIST GULF AIR IN THE LOW LEVELS. OTHERWISE MVFR CIGS PREVAILING WITH SHRA/TSRA INCREASING IN THE OVERNIGHT HOURS AS DISTURBANCES MOVE INTO S TX FROM THE MEXICO AND ACROSS THE RIO GRANDE LATER TONIGHT. IN ADDITIONS A FRONTAL BOUNDARY ACROSS CENTRAL TX WILL BE A FOCUS FOR CONVECTION OVERNIGHT AND SOME OF THESE STORMS COULD BACKBUILD INTO THE NRN SECTIONS OF SOUTH CENTRAL TX. MVFR-IFR CIGS/VSBYS IN THE SCT- NMRS SHRA/TSRA THAT WILL BE DEVELOPING ACROSS SOUTH TEXAS OVERNIGHT INTO SUNDAY. S-SELY SFC WINDS OF 10-15 KNOTS PREVAILING. PERIODS OF BREAKS SUNDAY AFTERNOON...HOWEVER THE SCT-NMRS SHRA/TSRA WILL CONTINUE ACROSS THE AREA. && .PREV DISCUSSION... /ISSUED 1026 PM CDT SAT OCT 12 2013/ UPDATE... AS A BOUNDARY NEARS THE HILL COUNTRY FROM THE NORTH AND SHORTWAVE DISTURBANCES MOVING ACROSS THE AREA FROM THE SOUTHWEST...EXPECT SHOWERS AND THUNDERSTORMS TO PREVAIL OVERNIGHT ACROSS MOST OF SOUTH CENTRAL TEXAS. WITH PWATS (NEAR 2 INCHES CRP AND 1.58 DRT PER OOZ SOUNDINGS) ON THE INCREASE TONIGHT AND PLENTY LOW LEVEL MOISTURE PUSHING NORTHWARD FORM THE GULF...WE ARE ANTICIPATING LOCALLY HEAVY RAINS TONIGHT WITH ANY STORM DEVELOPMENT. RAINFALL AMOUNTS OF ONE HALF TO ONE INCH ARE POSSIBLE PER HOUR WITH STRONGEST STORMS. PREV DISCUSSION... /ISSUED 755 PM CDT SAT OCT 12 2013/ UPDATE... LOWERED EVENING POPS GIVEN CURRENT RADAR TRENDS...BUT KEPT CHANCE- LIKELY POPS FOR AFTER MIDNIGHT AS CONVECTION APPROACHES FROM WEST OF THE RIO GRANDE IN MEXICO. PREV DISCUSSION... /ISSUED 559 PM CDT SAT OCT 12 2013/ AVIATION... A WARM MOIST UNSTABLE WEATHER PATTERN FOR THE NEXT 24 HOURS AS DISTURBANCES IN THE WESTERLY FLOW ALOFT INTERACT WITH WARM MOIST GULF AIR AND OUTFLOW BOUNDARIES. OTHERWISE VFR CONDITIONS PREVAILING THIS EVENING WITH ISOLD SHRA/TSRA MOVING N AND NEWD ACROSS THE AREA...WITH INCREASING COVERAGE ACROSS ALONG THE RIO GRANDE AS ANOTHER DISTURBANCES APPROACHES THE AREA FROM NRN MEXICO. MVFR CIGS REDEVELOPING AFTER 04Z THIS EVENING AND PREVAILING THRU THE OVERNIGHT HOURS INTO SUNDAY MORNING. MVFR-IFR CIGS/VSBYS POSSIBLE IN THE SCT-NMRS SHRA/TSRA THAT WILL BE DEVELOPING ACROSS SOUTH TEXAS OVERNIGHT INTO SUNDAY. S-SELY SFC WINDS OF 10-15 KNOTS PREVAILING. PREV DISCUSSION... /ISSUED 310 PM CDT SAT OCT 12 2013/ SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... UPPER AIR ANALYSIS THIS MORNING SHOWS A WEAKENING AREA OF HIGH PRESSURE OVER THE GULF WITH A TROUGH MOVING INTO THE CENTRAL PLAINS. THIS IS BRINGING SOUTHWESTERLY FLOW ALOFT ACROSS TEXAS AND THIS IN TURN IS PULLING MOISTURE IN FROM A DEVELOPING TROPICAL SYSTEM IN THE PACIFIC. IN THE LOW LEVELS...VAD WIND PROFILES FROM AREA RADARS SHOW SOUTH TO SOUTHEASTERLY FLOW FROM THE SURFACE UP TO AROUND 7K FEET. THERE IS ALSO A WEAK FRONTAL BOUNDARY STRETCHING FROM ARDMORE...OK TO DRYDEN. SEEING CONVECTION IN THE MOIST WARM SECTOR ACROSS OUR EASTERN COUNTIES AND BUILDING TOWARD THE WEST. AN UPPER LEVEL SHORT WAVE TROUGH WILL MOVE ACROSS THE REGION WITH INCREASING CHANCES FOR RAIN TONIGHT AND SUNDAY. PW VALUES ARE EXPECTED TO INCREASE TO AROUND 2 INCHES WHICH IS ABOVE THE 75TH PERCENTILE FOR OUR AREA. THIS ALONG WITH SLOW STORM MOVEMENT WILL LEAD TO SOME ISOLATED HEAVY RAINFALL. LONG TERM (MONDAY THROUGH SATURDAY)... MONDAY WE WILL SEE THE UPPER RIDGE BUILD BACK UP THROUGH TEXAS AND LOWER RAIN CHANCES. AT THE SAME TIME THE NEXT TROUGH WILL BEGIN TO MOVE OUT OF THE ROCKIES INTO THE PLAINS. THIS WILL BRING THE NEXT FRONTAL SYSTEM WHICH LOOKS TO BE STRONGER THAN THE FIRST ONE. THIS COLD FRONT WILL MOVE THROUGH OUR CWA TUESDAY NIGHT INTO WEDNESDAY AND WILL BE A BETTER TRIGGER AND FOCUS FOR CONVECTIVE DEVELOPMENT. LOOKS LIKE TUESDAY NIGHT WEDNESDAY WILL BE THE BEST CHANCE FOR WIDESPREAD SIGNIFICANT RAIN. PW WILL AGAIN BE ABOVE TWO INCHES AND WITH A BETTER LIFTING MECHANISM...LOCALLY HEAVY RAIN IS POSSIBLE DURING THIS TIME PERIOD. THURSDAY THE FRONT WILL MOVE OFF THE COAST AND THE UPPER TROUGH AXIS WILL SWING THROUGH NORTH TEXAS...SO THERE WILL BE A SLIGHT CHANCE FOR SOME LINGERING SHOWERS. PRECIP CHANCES WILL THEN END AS WEAK UPPER RIDGING BUILDS IN FROM THE WEST TOWARD THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 81 72 87 71 / 50 70 50 40 20 AUSTIN BERGSTROM INTL AIRPORT 74 81 72 87 70 / 50 70 50 30 20 NEW BRAUNFELS MUNI AIRPORT 74 81 73 87 72 / 60 70 40 30 20 BURNET MUNI AIRPORT 71 80 70 83 67 / 50 70 60 40 30 DEL RIO INTL AIRPORT 72 81 74 86 72 / 60 70 60 30 30 GEORGETOWN MUNI AIRPORT 72 81 71 86 69 / 50 70 50 40 30 HONDO MUNI AIRPORT 74 85 73 87 70 / 60 70 50 30 20 SAN MARCOS MUNI AIRPORT 74 80 72 86 71 / 60 70 50 30 20 LA GRANGE - FAYETTE REGIONAL 75 85 73 87 71 / 30 60 40 20 20 SAN ANTONIO INTL AIRPORT 75 85 74 87 72 / 60 60 40 20 20 STINSON MUNI AIRPORT 74 86 74 89 72 / 60 60 40 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...17
Hazardous weather outlook, Oct 12, 9:50 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 950 PM CDT SAT OCT 12 2013 TXZ171>173-183>194-202>209-217>225-228-140300- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 950 PM CDT SAT OCT 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING AND AND CONTINUING OVERNIGHT WILL PRODUCE LOCALLY HEAVY RAINFALL AMOUNTS OF 3 TO 4 INCHES. LOCALIZED MINOR FLOODING OF SMALL CREEKS AND STREAMS IS POSSIBLE ALONG WITH LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... LOW LEVEL GULF MOISTURE AND UPPER LEVEL PACIFIC MOISTURE WILL REMAIN ENTRENCHED ACROSS SOUTH CENTRAL SUNDAY THROUGH WEDNESDAY. THE AIRMASS WILL BE TROPICAL WHICH WILL LEAD TO THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. THE GREATEST THREAT FOR LOCALLY HEAVY RAINFALL AND MINOR FLOODING WILL BE TUESDAY NIGHT INTO WEDNESDAY AS A SLOW MOVING COLD FRONT INTERACTS WITH THE REMNANTS OF A PACIFIC CYCLONE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Oct 12, 6:50 PM CDT, 5 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 650 PM CDT SAT OCT 12 2013 TXZ202-217-130030- KINNEY-MAVERICK- 650 PM CDT SAT OCT 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MAVERICK AND SOUTHERN KINNEY COUNTIES UNTIL 730 PM CDT... AT 640 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR DARLING...OR 12 MILES SOUTH OF SPOFFORD... MOVING NORTH AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SPOFFORD... ANACACHO... LAT...LON 2922 10063 2926 10026 2893 10029 2891 10053 TIME...MOT...LOC 2350Z 185DEG 21KT 2906 10042
Special weather statement, Oct 12, 9:06 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 906 PM CDT SAT OCT 12 2013 TXZ171-172-130245- BURNET-LLANO- 906 PM CDT SAT OCT 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BURNET AND NORTHEASTERN LLANO COUNTIES UNTIL 945 PM CDT... AT 858 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF BUCHANAN DAM...MOVING EAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BURNET... LAKE VICTOR... SUNNYLANE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3074 9810 3075 9844 3093 9846 3099 9812 TIME...MOT...LOC 0206Z 265DEG 6KT 3085 9834
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 9:06 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| Oct 12, 9:16 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 44 min |
| Oct 12, 9:46 PM CDT | Areal Flood Advisory | EWX | Burnet | 2 hr |
| Oct 13, 1:48 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 72 min |
| Oct 13, 2:26 AM CDT | Areal Flood Advisory | EWX | Burnet | 2 hr |
| Oct 13, 3:06 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 114 min |
| Oct 13, 3:47 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Oct 13, 3:59 AM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie | 2 hr |
| Oct 13, 4:00 AM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 21 more | 23 hr |
| Oct 13, 4:29 AM CDT | Areal Flood Advisory | EWX | Uvalde | 2 hr |
| Oct 13, 4:31 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Oct 13, 4:59 AM CDT | Flash Flood Warning | EWX | Uvalde | 3 hr |
| Oct 13, 5:21 AM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| Oct 13, 6:23 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Gillespie, Kendall, Kerr | 2 hr |
| Oct 13, 6:27 AM CDT | Flash Flood Warning | EWX | Caldwell | 2 hr |
| Oct 13, 6:29 AM CDT | River Flood Warning | EWX | Travis | 15 hr |
| Oct 13, 6:29 AM CDT | River Flood Warning | EWX | Travis | 15 hr |
| Oct 13, 6:54 AM CDT | River Flood Warning | EWX | Uvalde | 3 hr |
| Oct 13, 7:31 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe | 119 min |
| Oct 13, 9:52 AM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 2 hr |
| Oct 13, 10:25 AM CDT | Flash Flood Warning | EWX | Dimmit, Zavala | 3 hr |
| Oct 13, 10:56 AM CDT | Areal Flood Advisory | EWX | Uvalde, Zavala | 2 hr |
| Oct 13, 12:05 PM CDT | River Flood Warning | EWX | Bastrop | 9 hr |
| Oct 13, 12:05 PM CDT | River Flood Warning | EWX | Fayette | 9 hr |
| Oct 13, 1:36 PM CDT | Flash Flood Warning | EWX | Dimmit, Zavala | 3 hr |
| Oct 13, 1:41 PM CDT | Areal Flood Advisory | EWX | Maverick | 109 min |
| Oct 13, 2:44 PM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Oct 13, 2:57 PM CDT | Flash Flood Warning | EWX | Dimmit, Maverick, Zavala | 3 hr |
| Oct 13, 3:04 PM CDT | Areal Flood Advisory | EWX | Kinney, Val Verde | 116 min |
| Oct 13, 3:37 PM CDT | River Flood Warning | EWX | Dimmit | 5 days |
| Oct 13, 4:26 PM CDT | Flash Flood Warning | EWX | Dimmit, Zavala | 2 hr |
| Oct 13, 6:32 PM CDT | Flash Flood Warning | EWX | Dimmit | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.